Alert archive / Nebraska / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 317, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Aug 1, 2013, 3:03 PM CDT for Holt County, Nebraska. It was in force for 42 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 1, 2013, 3:03 PM CDT (20:03 UTC)
- Expired
- Aug 1, 2013, 3:45 PM CDT
- In force
- 42 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Holt County, NE
The radar
The North Platte radar (KLNX), 174 km from the middle of the area, began a volume at 20:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 1, 3:10 PM CDT | HAIL 1.5 | 6 S Oneill, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 1, 1:22 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 8.1 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 580 J/kg
- Mixed-layer CIN
- -58 J/kg
- Mixed-layer LCL
- 1047 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 5 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.4
The text
As transmitted, in the capitals the NWS used until 2016.
241
WUUS53 KLBF 012003
SVRLBF
NEC089-012045-
/O.NEW.KLBF.SV.W.0317.130801T2003Z-130801T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
303 PM CDT THU AUG 1 2013
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN HOLT COUNTY IN NORTH CENTRAL NEBRASKA...
* UNTIL 345 PM CDT
* AT 300 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES WEST
OF INMAN...AND MOVING SOUTHEAST AT 30 MPH. AN ADDITIONAL
SEVERE STORMS ARE LOCATED ACROSS CENTRAL HOLT COUNTY.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
INMAN...EWING...GOOSE LAKE STATE WILDLIFE MANAGEMENT AREA AND
KNIEVELS CORNER.
THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 296 AND 328.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.
&&
LAT...LON 4209 9830 4210 9856 4248 9895 4248 9867
4234 9830
TIME...MOT...LOC 2002Z 301DEG 26KT 4235 9862
HAIL...1.00IN
WIND...60MPH
$$
JACOBS1 follow-up statement
662
WWUS53 KLBF 012022
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
322 PM CDT THU AUG 1 2013
NEC089-012045-
/O.CON.KLBF.SV.W.0317.000000T0000Z-130801T2045Z/
HOLT NE-
322 PM CDT THU AUG 1 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
HOLT COUNTY UNTIL 345 PM CDT...
AT 319 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTHWEST
OF INMAN...AND MOVING SOUTHEAST AT 30 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...PUBLIC. PING PONG SIZE HAIL WAS REPORTED 6 MILES SOUTH OF
ONEILL AT 310 PM CDT.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
INMAN...EWING...GOOSE LAKE STATE WILDLIFE MANAGEMENT AREA AND
KNIEVELS CORNER.
THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 303 AND 328.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4247 9867 4234 9830 4209 9830 4210 9856
4244 9891
TIME...MOT...LOC 2021Z 301DEG 26KT 4234 9861
HAIL...1.50IN
WIND...60MPH
$$
JACOBSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 1, 12:42 PM CDT, 2 hours 21 minutes earlier.
Area forecast discussion, Aug 1, 12:42 PM CDT, 2 hours 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 1242 PM CDT THU AUG 1 2013 .SYNOPSIS... ISSUED AT 321 AM CDT THU AUG 1 2013 AT 07Z...THERE WAS A WEAK SURFACE LOW OVER CENTRAL SOUTH DAKOTA WITH A BOUNDARY FROM THERE TO NORTHEAST NEBRASKA AND ALSO TO NORTHWEST NEBRASKA. PRECIPITABLE WATER DERIVED FROM THE LOW ORBITING MICROWAVE SENSORS SHOWED A POOL OF 35-38MM OVER WEST CENTRAL NEBRASKA AND 25-28MM POOLING ALONG THE SURFACE BOUNDARY. GOES WATER VAPOR IMAGERY SHOWED A PLUME OF MID-TROPOSPHERIC MOISTURE ACROSS THE PLAINS. SURFACE DEW POINTS IN THE 60S WOULD INDICATE LOW LEVEL MOISTURE AS WELL. && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 321 AM CDT THU AUG 1 2013 SURFACE BASED CONVECTIVE INHIBITION DECREASES TO LESS THAN 30J/KG ON THE SURFACE BOUNDARY ACROSS SOUTHERN SOUTH DAKOTA AND CENTRAL NEBRASKA BY MIDDAY TODAY. THAT WOULD BE THE MOST LIKELY TIME AND LOCATION OF CONVECTIVE INITIATION. AS THE STORMS COME SOUTH...THEY WILL PICK UP MORE ENERGY AND COALESCE INTO A CONVECTIVE SYSTEM AS THEY REACH SURFACE BASED CONVECTIVE POTENTIAL ENERGY OF 2500-3500J/KG IN CENTRAL AND SOUTHWEST NEBRASKA. WITH THAT ENERGY LEVEL AND 0-6KM BULK SHEAR OF 40-50KT...THERE IS POTENTIAL FOR LARGE HAIL BY LATE AFTERNOON OVER CENTRAL AND WESTERN NEBRASKA. STORMS WILL THEN CONTINUE INTO LATE THIS EVENING. HOWEVER...AFTER THE CONVECTIVE INITIATION...THERE IS UNCERTAINTY OF 3-6 HOURS REGARDING THE PROGRESSION OF THE SYSTEM. .LONG TERM...(FRIDAY THROUGH WEDNESDAY) ISSUED AT 321 AM CDT THU AUG 1 2013 A NEARLY STATIONARY FRONT WILL REMAIN ANCHORED NORTHWEST TO SOUTHEAST ACROSS THE FORECAST AREA FRIDAY...WITH CONTINUED CHANCES FOR TSTMS. DEPENDING ON THE TIMING OF AN UPPER LEVEL IMPULSE...SEVERE STORMS COULD DEVELOP IF THE TIMING OF THE IMPULSE CORRESPONDS WITH PEAK HEATING DURING THE AFTERNOON. HIGH TEMPERATURES FRIDAY WILL RANGE FROM NEAR 80 DEGREES NORTHEAST TO 90 DEGREES SOUTHWEST. CANADIAN HIGH PRESSURE WILL NOSE SOUTHEAST INTO MINNESOTA AND THE GREAT LAKES DURING THE WEEKEND. THIS WILL BRING A SOUTHEAST UPSLOPE FLOW TO OUR AREA. LOW LEVEL MOISTURE WILL CONTINUE TO FUNNEL INTO THE AREA FROM THE SOUTHEAST...ESPECIALLY ACROSS SOUTHWEST INTO WESTERN NEBRASKA...WHERE THE BEST CHANCE FOR TSTMS WILL BE FOUND. HIGHS WILL COOL SOME AS THE HIGH BUILDS SOUTHEAST INTO THE GREAT LAKES REGION...WITH MID 70S TO LOWER 80S EXPECTED. LITTLE CHANGE IS EXPECTED NEXT WEEK...WITH CONTINUED SOUTHEAST UPSLOPE FLOW AND DAILY CHANCES FOR TSTMS. THE BEST CHANCE FOR RAIN WILL BE ACROSS WESTERN NEBRASKA. A MAJOR COOL DOWN CONTINUES TO BE ADVERTISED BY THE ECMWF THURSDAY...AS A STRONG LOW PRESSURE SYSTEM DEVELOPS ACROSS SOUTHERN CANADA...WITH A STRONG CANADIAN COLD FRONT PLUNGING SOUTH INTO THE PLAINS ON THE WESTERN SIDE OF THE LOW. HIGHS COULD STRUGGLE INTO ONLY THE LOWER 70S IF THIS SCENARIO PANS OUT. WILL CONTINUE TO MONITOR. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON) ISSUED AT 1241 PM CDT THU AUG 1 2013 TIMING AND LOCATION OF THE EXPECTED CONVECTION LATER THIS AFTERNOON AND EVENING IS STILL A BIT UNCERTAIN...ESPECIALLY GIVEN THE MULTIPLE EPISODES OF SCATTERED CONVECTION THIS MORNING. THAT BEING SAID...MAINTAINED THE GENERAL IDEA OF ADDITIONAL STRONG TO SEVERE STORM DEVELOPMENT ACROSS MUCH OF THE FORECAST AREA TODAY/THIS EVENING...POSSIBLY IMPACTING THE KVTN AND KLBF TERMINALS. LARGE HAIL...GUSTY WIND...AND TORRENTIAL RAIN WOULD BE EXPECTED WITH ANY STORM. ENOUGH CONFIDENCE REMAINS TO KEEP THUNDER AT KLBF IN THE TERMINAL FORECAST AFTER 23Z THIS EVENING AND BEFORE 04Z. OTHERWISE WILL NEED TO MONITOR THE POTENTIAL OF FOG/LOW STRATUS IN THE WAKE OF STORMS OVERNIGHT...CONFIDENCE IS LOW...BUT WITH SOUTHERLY FLOW MAINTAINING A CONSISTENT FETCH OF MOISTURE INTO THE REGION...FOG CANNOT BE DISCOUNTED AT THIS POINT IN TIME AT EITHER KLBF OR KVTN. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...SPRINGER SHORT TERM...SPRINGER LONG TERM...TAYLOR AVIATION...JACOBS
Hazardous weather outlook, Aug 1, 12:01 PM CDT, 3 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 1201 PM CDT THU AUG 1 2013 NEZ004>010-022>029-035>038-056>059-069>071-094-021715- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 1201 PM CDT THU AUG 1 2013 /1101 AM MDT THU AUG 1 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT CHANCE FOR SEVERE THUNDERSTORM DEVELOPMENT ACROSS ALL OF WESTERN AND NORTH CENTRAL NEBRASKA THIS AFTERNOON AND EVENING. LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES ARE POSSIBLE WITH ANY OF THE STORMS THIS AFTERNOON INTO THIS EVENING. A FRONTAL BOUNDARY IS EXPECTED TO DEVELOP ACROSS THE SANDHILLS THIS AFTERNOON. AS A LOW PRESSURE SYSTEM INTERACTS WITH THIS FRONT AND ASSOCIATED INSTABILITY...SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP. ANY STORMS THAT DEVELOP WILL HAVE THE POTENTIAL TO BECOME SEVERE QUICKLY AND WILL HAVE THE POTENTIAL TO PRODUCE LARGE HAIL AND DAMAGING WINDS...AND ALSO ISOLATED TORNADOES. THUNDERSTORMS WILL BECOME MORE WIDESPREAD THROUGH THE EVENING HOURS...AND SEVERE WEATHER IS POSSIBLE THROUGH THE EVENING AS WELL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THERE IS AGAIN A SLIGHT RISK OF SEVERE THUNDERSTORMS FRIDAY IN CENTRAL...NORTH CENTRAL AND NORTHWEST NEBRASKA. A FRONT WILL SAG SOUTH ACROSS NEBRASKA FRIDAY AFTERNOON AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG THE FRONT. AFTER FRIDAY...THERE IS A POSSIBILITY OF THUNDERSTORMS EACH DAY THROUGH THE MIDDLE OF NEXT WEEK AS A FRONT CONTINUES STALLED ON THE CENTRAL PLAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED OVER MOST OF WESTERN AND NORTH CENTRAL NEBRASKA THIS AFTERNOON AND TONIGHT. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) JWS
In the hours before
Special weather statement, Aug 1, 1:39 PM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 139 PM CDT THU AUG 1 2013 NEZ006-009-010-011930- HOLT NE-KEYA PAHA NE-ROCK NE- 139 PM CDT THU AUG 1 2013 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ROCK...SOUTHEASTERN KEYA PAHA AND WESTERN HOLT COUNTIES UNTIL 230 PM CDT... AT 136 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES NORTH OF NEWPORT...OR 12 MILES NORTHEAST OF BASSETT...MOVING SOUTHEAST AT 25 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... NEWPORT... STUART... ATKINSON... EMMET... THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 265 AND 301. THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. JACOBS
Local storm report, Aug 1, 2:04 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
204 PM CDT THU AUG 01 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0203 PM HAIL 4 N CROOKSTON 42.98N 100.75W
08/01/2013 E1.00 INCH CHERRY NE PUBLIC
&&
CARMELLocal storm report, Aug 1, 2:09 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
209 PM CDT THU AUG 01 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM HAIL 6 NW CROOKSTON 42.99N 100.84W
08/01/2013 E0.88 INCH CHERRY NE PUBLIC
&&
CARMELLocal storm report, Aug 1, 2:15 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
215 PM CDT THU AUG 01 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 PM HAIL 7 WNW BUTTE 42.95N 98.98W
08/01/2013 E1.00 INCH BOYD NE PUBLIC
&&
MARTINLocal storm report, Aug 1, 2:28 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
228 PM CDT THU AUG 01 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0227 PM HAIL VALENTINE 42.87N 100.55W
08/01/2013 E1.00 INCH CHERRY NE PUBLIC
TORRENTIAL RAIN ALSO WAS REPORTED.
&&
CARMELLocal storm report, Aug 1, 2:57 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
257 PM CDT THU AUG 01 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM HAIL 4 ESE EMMET 42.45N 98.74W
08/01/2013 E1.25 INCH HOLT NE PUBLIC
&&
MARTINThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 31, 11:32 PM CDT | Severe Thunderstorm Warning | LBF | Garden, Grant | 43 min |
| Aug 1, 10:45 AM CDT | Severe Thunderstorm Warning | LBF | Wheeler | 30 min |
| Aug 1, 1:42 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 48 min |
| Aug 1, 1:52 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 38 min |
| Aug 1, 1:54 PM CDT | Severe Thunderstorm Warning | LBF | Holt, Rock | 51 min |
| Aug 1, 2:00 PM CDT | Severe Thunderstorm Warning | LBF | Boyd, Holt | 45 min |
| Aug 1, 2:18 PM CDT | Severe Thunderstorm Warning | LBF | Holt | 42 min |
| Aug 1, 2:26 PM CDT | Tornado Warning | LBF | Cherry | 34 min |
| Aug 1, 2:30 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 45 min |
| Aug 1, 2:44 PM CDT | Severe Thunderstorm Warning | LBF | Holt | 46 min |
| Aug 1, 3:21 PM CDT | Severe Thunderstorm Warning | LBF | Brown | 39 min |
| Aug 1, 3:43 PM CDT | Severe Thunderstorm Warning | LBF | Holt, Wheeler | 47 min |
| Aug 1, 3:47 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Rock | 43 min |
| Aug 1, 4:25 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 50 min |
| Aug 1, 4:47 PM CDT | Severe Thunderstorm Warning | LBF | Garfield, Holt, Wheeler | 43 min |
| Aug 1, 5:12 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 63 min |
| Aug 1, 5:14 PM CDT | Severe Thunderstorm Warning | LBF | Sheridan | 61 min |
| Aug 1, 5:19 PM CDT | Tornado Warning | LBF | Cherry | 41 min |
| Aug 1, 5:27 PM CDT | Severe Thunderstorm Warning | LBF | Garfield, Wheeler | 48 min |
| Aug 1, 5:50 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 40 min |
| Aug 1, 6:12 PM CDT | Severe Thunderstorm Warning | LBF | Sheridan | 48 min |
| Aug 1, 6:28 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 47 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.